# SDR CALA2023081402510

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 119,680 hours, 18,695 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HARD LANDING ON NOSE GEAR. SPOKE TO CAPTAIN KELLY ON THE PHONE. HE CONVEYED THAT THE LANDING ON THE MAIN LANDING GEAR WAS VERY SMOOTH AND ROUTINE. THE NO SE GEAR TOUCHED DOWN NORMALLY, HOWEVER THE SPEED BRAKES WERE ON MEL AND DID NOT AUTO DEPLOY. A GUST OF WIND LIFTED THE NOSE GEAR BUT NOT OFF THE GROUND. THIS HAPPENED APPROXIMATELY 3 TIMES.REF:AMM 05-51-30-201 AMM 05-51-01 NOSE NOT SLAMMING DOWN. HE FELT HE NEEDED TO LET MX KNOW IT WAS NOT A CONVENTIONAL LANDING BUT NOT A TRADITIONAL HARD LANDING. PERFORMED NOSE GEAR AND FOWARD FUSELAGE HARD LANDING INSPECTION PHASE 1A VISUAL INSPECTION PER AMM 05-51-30/201 NO DEFECTS NOTED AT THIS TIME.
